advertisement
Question
Posted by: Jesse | 2011-01-26

Husband have no libido

Doc, please help! My husband libido have gone down in the last 2 years to the point of not having sex in the last 3 months. He says it''s stress but it''s driving me nuts. I''ve tried everything but he has no interest. He do not have a afair or anything he just do not think of sex! I sthis possible?

Can there be a medical condition causing this? I''ve even considered spiking his tea with Viagra (joke) but realy help I''m desperate!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Good to hear a lady complaining!I can understand that you are desperate but keep in mind, Viagra can kill him if he has some underlying health problems. It can be due stress or health problems. It can also be due to a decrease in testosterone - age related.The problem with this is that a large number of doctors do not know how and when to do replacement therapy (specialized field). It is also important that your husband has a proper physical check up before any decisions are taken. Phone SASHA helpline(0860 100 262) and make an appointment with a doctor specializing in this field. Deidre - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Another Anon | 2011-01-28

Can we ONLY CHAT too Jesse?

Reply to Another Anon
Posted by: Jesse | 2011-01-27

Hope I got it right. I mailed you.

Reply to Jesse
Posted by: Anon | 2011-01-27

Whatkind_2 at hotmail dot com

Reply to Anon
Posted by: Jesse | 2011-01-27

Sure we can chat Aon. Where can I mail you?

I was just kidding about the Viagra! I will never realy spike him. Its not his age because his not even 40 yet. And he has had this problem for sometime. I will try to get him to a doctor.

Reply to Jesse
Posted by: Aon | 2011-01-27

Jesse, i posted 444 and know exactly what u feel..
Can we chat on mail... ONLY chat not trying to pick up.. Dont get me wrong

Reply to Aon
Posted by: sexologist | 2011-01-26

Good to hear a lady complaining!I can understand that you are desperate but keep in mind, Viagra can kill him if he has some underlying health problems. It can be due stress or health problems. It can also be due to a decrease in testosterone - age related.The problem with this is that a large number of doctors do not know how and when to do replacement therapy (specialized field). It is also important that your husband has a proper physical check up before any decisions are taken. Phone SASHA helpline(0860 100 262) and make an appointment with a doctor specializing in this field. Deidre - SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement